# SDR VNAA2018122321102

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, CREW REPORTED A BURNING SMELL. MAINTENANCE REPLACED BOTH RECIRC FAN FILTERS. OPS CHECK GOOD NO ODORS NOTED.
